# SDR DL777060214

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 26,718 hours, 4,266 cycles
- Engine: Rroyce RB211*
- Engine time: 23,175 hours, 3,884 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 23,175 hours, 3,884 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FAILED BOROSCOPE, INTERNAL BLADE DAMAGE.  REPLACED ENGINE.
